SIDE EFFECTS: Drowsiness, dizziness, tiredness, dry mouth, nausea, headache, or trouble sleeping may occur. If any of these effects persist or worsen, tell your doctor or pharmacist promptly.
When should I take Zyrtec D?
When should I take Zyrtec-D? Zyrtec-D can be taken at any time of the day. Those who experience drowsiness after taking Zyrtec-D may want to take it in the evening. Zyrtec-D also contains pseudoephedrine, which, on its own, is known to cause trouble sleeping.
Can I take Zyrtec D before bed?
Zyrtec D (Cetirizine / Pseudoephedrine) relieves allergies and congestion without causing daytime sleepiness. It can keep you up at night if you take it too close to bedtime. The antihistamine (Cetirizine) in Zyrtec D (Cetirizine / Pseudoephedrine) causes less drowsiness than other medications like Benadryl.
How long will Zyrtec make you drowsy?
Effects persist for at least 24 hours following a single dose of Zyrtec. No tolerance has been found to Zyrtec’s antihistaminic effect.
Will Zyrtec make me sleepy?
Zyrtec can cause sleepiness, but only in some people. Take it for the first time when you will be at home for a few hours in case it makes you sleepy. Claritin is less likely to cause sleepiness than Zyrtec when you take either at recommended doses.
Is Zyrtec D good for sinus infection?
Along the same lines as OTC options, antihistamine medications, such as Sudafed, Claritin, Zyrtec or Benadryl, can also offer sinus infection symptom relief. While these medications specifically target allergy symptoms, sinus infection symptoms can be similar, making antihistamines worth a try.
Can you get addicted to Zyrtec D?
You CAN become dependent on Zyrtec and have itchy withdrawals from the allergy drug.
Is it better to take Zyrtec at night or in the morning?
Cetirizine can be taken at any time of the day. In most people it is non-sedating, so they take it in the morning. However, a percentage of people do find it to be sedating so if it does make you drowsy it is best to take it in the evening. Cetirizine can be taken with or without food.
What does zyrtec d treat?
This medication is used to relieve allergy symptoms such as watery eyes, runny/stuffy nose, itching eyes/nose, and sneezing. It contains 2 medications: cetirizine and pseudoephedrine.
How long can I take Zyrtec D?
The dose of Zyrtec-D for adults and children 12 years and over is 1 tablet every 12 hours; not more than 2 tablets in 24 hours.
Which is better Claritin or Zyrtec?
Zyrtec has a quicker onset of action compared to Claritin and may be more effective than Claritin in reducing allergy symptoms, according to one clinical trial. However, cetirizine, the active ingredient of Zyrtec, has been shown to produce more drowsiness than loratadine.
Can Zyrtec cause anxiety?
Antihistamines are known to cause extreme drowsiness; however, in certain people, they can cause insomnia, excitability, anxiety, restlessness, and a rapid heart rate.
How long does Zyrtec last in your system?
The elimination half-life of Zyrtec is between 8 to 9 hours. It takes approximately 5.5 x elimination half-life for a medicine to be cleared from your system. For Zyrtec this is 5.5 x 9 hours which is about 2 days.
Can Zyrtec make you gain weight?
Antihistamines that can cause weight gain include: Diphenhydramine (Benadryl and others) Cetirizine (Zyrtec)
Can Zyrtec make you depressed?
Can antihistamines cause depression? One study of 92 people with chronic itchiness saw that patients who took the antihistamines cetirizine and hydroxyzine reported an increase in depression and anxiety.
Which is better Zyrtec or Allegra?
Both drugs were found to be equally effective in treating allergy symptoms, and Allegra was found to cause less drowsiness than Zyrtec. Another study showed that Zyrtec was more effective than Allegra, and that side effects were similar.